Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Canonical Modal Logics and Ultrafilter Extensions

J. F. A. K. Van Benthem
The Journal of Symbolic Logic
Vol. 44, No. 1 (Mar., 1979), pp. 1-8
DOI: 10.2307/2273696
Stable URL: http://www.jstor.org/stable/2273696
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Canonical Modal Logics and Ultrafilter Extensions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8